| Model Number |
799-EGL2-00-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a"self check failure -1003" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was verified during evaluation and attirbuted to the o2 manifold.The o2 manifold was replaced to resolve the complaint.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.